INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Non-perturbative scalar gauge-invariant metric fluctuations from the Ponce de Leon metric in the STM theory of gravity
Autor/es:
MARIANO ANABITARTE; MAURICIO BELLINI
Revista:
EUROPEAN PHYSICAL JOURNAL C - PARTICLES AND FIELDS
Editorial:
Springer Berlin/Heidelberg
Referencias:
Lugar: Berlin; Año: 2008 vol. 54 p. 665 - 665
ISSN:
1434-6044
Resumen:
We study our non-perturbative formalism to describe scalar gauge-invariant metric flucturations by extending the Ponce de LeĀ“on metric.
rds']